Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Cohomology and the normal basis theorem
University West, Department of Technology, Mathematics and Computer Science, Division for Mathematics and Sciences.ORCID iD: 0000-0001-6594-7041
2007 (English)In: Indagationes mathematicae, ISSN 0019-3577, E-ISSN 1872-6100, Vol. 18, p. 69-72Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2007. Vol. 18, p. 69-72
National Category
Algebra and Logic Geometry
Research subject
ENGINEERING, Mathematics
Identifiers
URN: urn:nbn:se:hv:diva-92DOI: 10.1016/S0019-3577(07)80007-3OAI: oai:DiVA.org:hv-92DiVA, id: diva2:210444
Available from: 2009-04-01 Created: 2009-04-01 Last updated: 2019-11-22Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Search in DiVA

By author/editor
Lundström, Patrik
By organisation
Division for Mathematics and Sciences
In the same journal
Indagationes mathematicae
Algebra and LogicGeometry

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 231 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf